Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 9, NWS Tallahassee, FL

January 9, 201016 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Jan 9, 2010, 2:02 PM CST for 16 counties in Florida. It took effect at Jan 10, 2010, 10:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 9, 2010, 2:02 PM CST (20:02 UTC)
In effect from
Jan 10, 2010, 10:00 AM CST
Expired
Jan 10, 2010, 6:00 PM CST
In force
8 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.0 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2010-01-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2010-01-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -81 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1096 m above ground
0-6 km bulk shear
93 kt
0-1 km storm-relative helicity
-81 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

393 
WWUS82 KTAE 092002
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
302 PM EST SAT JAN 9 2010

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM
EST /6 PM CST/ SUNDAY...

.A COLD AND VERY DRY AIRMASS WILL REMAIN IN PLACE AT LEAST
THROUGH TUESDAY. RED FLAG CONDITIONS ARE EXPECTED ACROSS NORTH
FLORIDA AGAIN ON SUNDAY AND OVER THE ENTIRE TRI-STATE REGION ON
MONDAY.

FLZ007>019-026>029-034-100100-
/O.UPG.KTAE.FW.A.0008.100110T1600Z-100111T0000Z/
/O.NEW.KTAE.FW.W.0009.100110T1600Z-100111T0000Z/
/O.CON.KTAE.FW.W.0008.000000T0000Z-100110T0000Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
302 PM EST SAT JAN 9 2010 /202 PM CST SAT JAN 9 2010/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM
EST /6 PM CST/ SUNDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING.

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM
EST /6 PM CST/ SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

BARRY
2 follow-up statements
585 
WWUS82 KTAE 100912
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
412 AM EST SUN JAN 10 2010

...RED FLAG WARNING TODAY FOR PORTIONS OF THE FLORIDA PANHANDLE
AND WESTERN BIG BEND FOR LOW RELATIVE HUMIDITY...

...FIRE WEATHER WATCH MONDAY FOR THE FLORIDA PANHANDLE AND BIG
BEND FOR LOW RELATIVE HUMIDITY...

.A COLD AND VERY DRY AIRMASS WILL REMAIN IN PLACE ACROSS THE
REGION THROUGH AT LEAST MONDAY. DAYTIME HEATING...THOUGH
LIMITED...WILL COMBINE WITH THIS DRY AIRMASS TO PRODUCE LOW
RELATIVE HUMIDITY EACH AFTERNOON.

FLZ018-019-028-029-034-102100-
/O.CAN.KTAE.FW.W.0009.100110T1600Z-100111T0000Z/
/O.NEW.KTAE.FW.A.0009.100111T1600Z-100112T0000Z/
JEFFERSON-MADISON-TAYLOR-LAFAYETTE-DIXIE-
412 AM EST SUN JAN 10 2010

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING...
...RED FLAG WARNING FOR TODAY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING. THE RED FLAG WARNING THAT WAS ISSUED FOR TODAY HAS
BEEN CANCELLED.

ALTHOUGH THE RELATIVE HUMIDITY MAY DROP NEAR OR BELOW 35 PERCENT
THIS AFTERNOON...IT IS NO LONGER EXPECTED TO BE BELOW 35 PERCENT
FOR 4 OR MORE HOURS SO THE RED FLAG WARNING HAS BEEN CANCELLED.
HOWEVER...THERE IS A BETTER CHANCE THAT THE RELATIVE HUMIDITY WILL 
BE BELOW 35 PERCENT FOR 4 OR MORE HOURS MONDAY AFTERNOON...SO A
FIRE WEATHER WATCH HAS BEEN ISSUED FOR MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ007>017-026-027-102100-
/O.NEW.KTAE.FW.A.0009.100111T1600Z-100112T0000Z/
/O.EXT.KTAE.FW.W.0009.100110T1800Z-100111T0000Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-LIBERTY-WAKULLA-
412 AM EST SUN JAN 10 2010 /312 AM CST SUN JAN 10 2010/

...RED FLAG WARNING NOW IN EFFECT FROM 1 PM EST /NOON CST/ THIS
AFTERNOON TO 7 PM EST /6 PM CST/ THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING. THE RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM
EST /NOON CST/ THIS AFTERNOON TO 7 PM EST /6 PM CST/ THIS
EVENING. 

THE RELATIVE HUMIDITY IS FORECAST TO DROP BELOW 35 PERCENT EARLY
THIS AFTERNOON...AND REMAIN BELOW 35 PERCENT UNTIL LATE THIS
AFTERNOON OR EARLY EVENING. SIMILAR CONDITIONS ARE POSSIBLE ON
MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FOURNIER
491 
WWUS82 KTAE 102010
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
310 PM EST SUN JAN 10 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING FOR PORTIONS OF THE FLORIDA PANHANDLE AND WESTERN
BIG BEND FOR LOW RELATIVE HUMIDITY...

...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM
EST /6 PM CST/ MONDAY FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND 
DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY...

.A COLD AND VERY DRY AIRMASS WILL REMAIN IN PLACE ACROSS THE
REGION AT LEAST THROUGH MID WEEK. RED FLAG CONDITIONS ARE EXPECTED
FOR OUR FLORIDA ZONES MONDAY AFTERNOON AND ARE POSSIBLE OVER
PORTIONS OF THE BIG BEND ON TUESDAY.

FLZ007>017-026-027-102300-
/O.UPG.KTAE.FW.A.0009.100111T1600Z-100112T0000Z/
/O.NEW.KTAE.FW.W.0010.100111T1600Z-100112T0000Z/
/O.CON.KTAE.FW.W.0009.000000T0000Z-100111T0000Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-LIBERTY-WAKULLA-
310 PM EST SUN JAN 10 2010 /210 PM CST SUN JAN 10 2010/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM
EST /6 PM CST/ MONDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM
CST/ THIS EVENING. 

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM
EST /6 PM CST/ MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ018-019-028-029-034-102300-
/O.UPG.KTAE.FW.A.0009.100111T1600Z-100112T0000Z/
/O.NEW.KTAE.FW.W.0010.100111T1600Z-100112T0000Z/
JEFFERSON-MADISON-TAYLOR-LAFAYETTE-DIXIE-
310 PM EST SUN JAN 10 2010

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EST MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

BARRY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jan 9, 1:39 PM CST, 23 minutes earlier.

Area forecast discussion, Jan 9, 1:39 PM CST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
239 PM EST SAT JAN 9 2010

...VERY COLD TEMPERATURES TO CONTINUE INTO EARLY NEXT WEEK...

...WIND CHILL ADVISORY AND HARD FREEZE WARNING IN EFFECT FROM THIS
EVENING THROUGH MOST OF SUNDAY MORNING WITH A HARD FREEZE WATCH FOR
SUNDAY NIGHT...

.SYNOPSIS...THE LONG WAVE PATTERN REMAINS HIGHLY AMPLIFIED ACROSS
THE CONUS WITH A LARGE RIDGE OUT W AND A POSITIVELY TILTED TROUGH
OVER THE E. A STRONG SHORT WAVE IS DIVING INTO THE BASE OF THE
TROUGH OVER THE LOWER MS VALLEY. THE CENTER OF THE ARCTIC AIR MASS
IS CENTERED OVER THE MID AND UPPER MS VALLEY THIS AFTERNOON.
SATELLITE IMAGERY INDICATES THAT THE BACK EDGE OF THE UPPER LEVEL
CLOUD COVER CONTINUES TO WORK STEADILY TO THE SE AND SHOULD EXIT
DIXIE COUNTY BY AROUND 21Z. TEMPS HAVE BEEN VERY SLOW TO RISE UNDER
STRONG COLD ADVECTION. MANY AREAS TOOK UNTIL 18Z TO REACH THE
FREEZING MARK. WIND CHILL READINGS WERE STILL IN THE MID TO UPPER
20S AS OF 18Z.

&&

.SHORT TERM...TONIGHT THROUGH MON NIGHT.
THE LONG DURATION COLD WAVE OF 2010 WILL CONTINUE THROUGH THE SHORT
TERM PERIOD. FOR TONIGHT...THE SURFACE HIGH WILL SETTLE SWD INTO THE
OZARKS. THIS WILL KEEP STRONG COLD AIR ADVECTION GOING ALL NIGHT
ACROSS THE FORECAST AREA. MIN TEMPS WILL DROP INTO THE UPPER TEENS
TO LOWER 20S ACROSS THE REGION WITH LITTLE DIFFERENCE BETWEEN
URBAN...COASTAL AND RURAL AREAS. WE WILL ALSO SEE WIND CHILL
READINGS DROP INTO THE UPPER SINGLE DIGITS IN THE COLDEST AREAS BY
DAWN WITH LOWER TEENS ELSEWHERE. LIKE TODAY...IT COULD TAKE UNTIL
NOON FOR WIND CHILL READINGS TO RISE ABOVE THE ADVISORY CRITERIA OF
20 DEGREES. ACTUAL TEMPS WILL DROP BELOW FREEZING SHORTLY AFTER
SUNSET AND REMAIN BELOW UNTIL LATE MORNING. HIGH TEMPS ON SUN WILL
ONLY REACH THE LOWER 40S IN MOST AREAS. BY 12Z MON...THE CENTER OF
THE HIGH WILL BE OVER SRN MS. WINDS WILL BE MUCH LIGHTER AND MAY
ACTUALLY GO CALM. WIND CHILL WILL THEREFORE BE LESS OF A FACTOR.
THIS NIGHT WILL BE A TRANSITION NIGHT WITH COLD ADVECTION GIVING WAY
TO RADIATIONAL COOLING. DECIDED TO GO CLOSER TO THE COLDER MAV
NUMBERS TO ACCOUNT FOR THIS. WE WILL ALSO BEGIN TO SEE A BIT OF A
RANGE IN TEMPS IN LEON COUNTY WITH CENTRAL TLH ABOUT 4 DEGREES
WARMER THAN THE AIRPORT. WITH THE HIGH CENTER SETTLING TO THE N
CENTRAL GULF COAST...OUR LOW LEVEL WINDS WILL BACK TO WLY AND
HEIGHTS WILL BEGIN TO RISE AS THE SHORT WAVE EXITS QUICKLY TO THE E
OFF THE SE U.S. COAST. MAX TEMPS SHOULD TOP OUT WITHIN A DEGREE OR
TWO OF 50 EVERYWHERE ON MON. LOOK FOR ONE MORE HARD FREEZE MON NIGHT
WITH LOW TEMPS RANGING FROM THE UPPER TEENS IN THE COLDEST LOCATIONS
TO AROUND 30 AT THE COAST. THERE WILL BE AN EVEN GREATER RANGE IN
TEMPS ACROSS LEON THAN SUN NIGHT WITH UPPER TEENS AT THE AIRPORT AND
OUTLYING RURAL AREAS AND MID TO UPPER 20S IN CENTRAL TALLAHASSEE.

.LONG TERM...TUE THROUGH SAT.
THE 00 UTC OPERATIONAL GFS...ENSEMBLE MEAN...AND ECMWF FORECAST THE
HIGH AMPLITUDE (AND COLD) 500 MB PATTERN TO FINALLY BREAK DOWN THIS
UPCOMING WEEK AFTER ONE LAST TROUGH DIGS DOWN THE U.S. EASTERN SEA
BOARD ON TUESDAY. MUCH OF THE UPCOMING PERIOD WILL FEATURE AN AREA
OF SURFACE HIGH PRESSURE OVER THE SOUTHEAST U.S...WITH A VERY DRY
TROPOSPHERE. THE SLOW EASTWARD MOVEMENT OF THE SURFACE HIGH WILL
PREVENT RETURN FLOW OFF THE GULF FOR OUR AREA...SO THE WARMING TREND
WILL BE SLOW. ALTHOUGH OVERALL IT WILL NOT BE AS COLD AS
RECENTLY...TEMPERATURES IN OUR NORMALLY COLDER AREAS (LIKE THE
TALLAHASSEE AIRPORT) WILL DROP QUICKLY AT SUNSET WITH CLEAR SKIES
AND CALM WINDS. LIGHT FREEZES WILL REMAIN POSSIBLE AT THE COLDER
SITES THROUGH FRIDAY MORNING...WHICH WOULD GIVE THE TALLAHASSEE
AIRPORT AN ASTONISHING STREAK OF FREEZING TEMPERATURES. DESPITE
ABUNDANT SUNSHINE...HIGH TEMPERATURES WILL NOT REACH CLIMATOLOGICAL
LEVELS UNTIL THURSDAY AFTERNOON.

OUR RELATIVELY LONG REPRIEVE FROM WET GULF LOWS IS FORECAST TO COME
TO AN END BY WEEKS END AND INTO THE WEEKEND AS ALL THE GUIDANCE
FORECAST A LARGE AND VIGOROUS GULF LOW TO DEVELOP OVER THE WESTERN
GULF ON FRIDAY. THE OPERATIONAL GFS AND ECMWF ARE ACTUALLY IN
REASONABLE AGREEMENT (FOR THIS FAR OUT) WITH THE TIMING...INTENSITY
AND TRACK OF THE LOW UNTIL SUNDAY MORNING. THE GFS ENSEMBLE MEMBERS
ARE ALL OVER THE PLACE WITH THE GULF LOW...AND ITS ENSEMBLE MEAN IS
VASTLY DIFFERENT FROM THE ECMWF AND OPERATIONAL GFS. WE DISCARDED
THE ENSEMBLE MEAN FOR THIS FORECAST AND BLENDED THE ECMWF AND GFS
SOLUTIONS NEAR THE END OF THE FORECAST PERIOD. HOWEVER...GIVEN THE
SPREAD OF THE ENSEMBLE MEMBERS...THE END OF THIS FORECAST PERIOD IS
ONE OF LOW CONFIDENCE.

&&

.MARINE...TONIGHT THROUGH THU.
ANOTHER ROUND OF ADVISORY LEVEL CONDITIONS TONIGHT WILL GIVE WAY TO
EXERCISE CAUTION FOR SUN AFTERNOON AND EVENING...WITH IMPROVING
CONDITIONS FOR LATE SUN NIGHT INTO EARLY NEXT WEEK AS WINDS FINALLY
SUBSIDE.

&&

.AVIATION...THROUGH 18Z SUN.
THIN CIRRUS OVERHEAD AT THE TLH AND VLD TAF SITES EARLY THIS
AFTERNOON...OTHERWISE SKIES HAVE CLEARED. SKIES WILL BE CLEAR AT ALL
TAF SITES THIS EVENING THROUGH THE REMAINDER OF THE FORECAST
PACKAGE. GUSTY NORTH TO NORTHWEST WINDS THIS AFTERNOON WILL DIMINISH
UNDER 10 KTS OVERNIGHT AND THEN INCREASE INTO THE 10 TO 15 KT RANGE
ONCE AGAIN ON SUNDAY.

&&

.FIRE WEATHER...A RED FLAG WARNING CONTINUES IN EFFECT UNTIL THIS
EVENING FOR ALL FLORIDA ZONES. SOME LOCATIONS MAY NOT REACH CRITICAL
DURATIONS BUT THE RED FLAG CONDITIONS MAY BE MET DUE TO A
COMBINATION OF LOW RELATIVE HUMIDITY AND THE WIND CRITERIA. RED FLAG
CONDITIONS LOOK LIKELY ACROSS THE FLORIDA ZONES SUNDAY AFTERNOON FOR
LONG DURATIONS OF LOW RELATIVE HUMIDITY SO THE FIRE WEATHER WATCH IS
GOING TO BE UPGRADED TO A RED FLAG WARNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  19  43  17  51  19 /  00  00  00  00  00
PANAMA CITY  25  44  24  51  31 /  00  00  00  00  00
DOTHAN       21  41  19  49  26 /  00  00  00  00  00
ALBANY       20  42  17  50  22 /  00  00  00  00  00
VALDOSTA     20  41  17  50  23 /  00  00  00  00  00
CROSS CITY   16  45  15  52  21 /  00  00  00  00  00
APALACHICOLA 22  45  21  51  26 /  00  00  00  00  00

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...HARD FREEZE WARNING FROM 00Z TO 16Z SUN ALL ZONES.

     WIND CHILL ADVISORY IN EFFECT FROM 02Z TO 17Z SUN ALL ZONES.

     HARD FREEZE WATCH FROM 00Z TO 15Z MON ALL ZONES.

GA...HARD FREEZE WARNING FROM 00Z TO 16Z SUN ALL ZONES.

     WIND CHILL ADVISORY IN EFFECT FROM 02Z TO 17Z SUN ALL ZONES.

     HARD FREEZE WATCH FROM 00Z TO 15Z MON ALL ZONES.

FL...HARD FREEZE WARNING FROM 00Z TO 16Z SUN ALL ZONES.

     WIND CHILL ADVISORY IN EFFECT FROM 02Z TO 17Z SUN ALL ZONES.

     RED FLAG WARNING FROM THROUGH 00Z THIS EVENING ALL ZONES.

     HARD FREEZE WATCH FROM 00Z TO 15Z MON ALL ZONES.

     RED FLAG WARNING FROM 17Z SUN TO 00Z MON ALL ZONES.

GM...SMALL CRAFT ADVISORY FROM 00Z-15Z SUN NEARSHORE LEGS.

     SMALL CRAFT ADVISORY FROM 00Z-21Z SUN OFFSHORE LEGS.

&&

AVIATION/FIRE WX...BARRY
LONG TERM...FOURNIER
REST OF DISCUSSION...WOOL
Hazardous weather outlook, Jan 9, 3:42 AM CST, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
442 AM EST SAT JAN 9 2010

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-100945-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
442 AM EST SAT JAN 9 2010 /342 AM CST SAT JAN 9 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

...HARD FREEZE WARNING IN EFFECT TO 10 AM EST...

...WIND CHILL ADVISORY IN EFFECT TO 11 AM EST...

.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED. VERY COLD AND DRY AIR WILL
CONTINUE TO SPILL IN OVER THE AREA. EXPECT INLAND MINIMUMS THIS
MORNING AROUND 20 DEGREES WITH WIND CHILL READINGS EARLY AS LOW AS
THE SINGLE DIGITS. HIGHS THIS AFTERNOON WILL CREEP INTO ONLY THE
LOW 40S.

WINDS AND SEAS WILL REMAIN ELEVATED THIS MORNING ESPECIALLY ACROSS
THE OFFSHORE WATERS.

THE AIRMASS WILL REMAIN VERY DRY. THIS WOULD FAVOR THE SPREAD OF
WILDFIRES SHOULD ANY OCCUR.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. TEMPERATURES WILL
REMAIN VERY COLD ON SUNDAY BEFORE GRADUALLY MODERATING THROUGH THE
WORK WEEK. THE NEXT CHANCE OF ANY RAIN WILL BE NEXT FRIDAY.

SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BLOCK

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 9:21 AM CSTSmall Craft AdvisoryTAE30 hr
Jan 9, 2:07 PM CSTWind Chill AdvisoryTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more21 hr
Jan 9, 2:09 PM CSTHard Freeze WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more25 hr
Jan 9, 2:09 PM CSTHard Freeze WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more20 hr

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.